# SDR CALA2025101510121

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 453N181049
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT SIDE, LOWER LOBE SIDWALL SUPPORT IS BENT AND WITH EVIDENCE OF CORROSION, BS 1300.   REMOVED CHANNEL IAW SRM 51-40-02-0G-0, AND INSTALLED IAW SRM 51-40-02-0G-0.
